Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 19, 2025, 7:29 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 7:29 PM CDT (00:29 UTC)
- Expired
- May 19, 2025, 11:36 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:30 PM CDT | FLASH FLOOD | Red Oak, OK | SH-82 is closed between Bengal road and US-270 due to flooding. |
| May 19, 9:30 PM CDT | FLASH FLOOD | Wilburton, OK | US-270 is closed between SH-2 and US-271 due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 121 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2343 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.8
The text
As transmitted.
031
WGUS54 KTSA 200029
FFWTSA
OKC061-077-121-200330-
/O.NEW.KTSA.FF.W.0022.250520T0029Z-250520T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
729 PM CDT Mon May 19 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southern Haskell County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
East Central Pittsburg County in southeastern Oklahoma...
* Until 1030 PM CDT.
* At 729 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wilburton... Quinton...
Red Oak... Mccurtain...
Kinta... Robbers Cave State Park...
Damon... Lequire...
Higgins... Bengal...
Yanush... Mc Curtain...
Panola... Lewisville...
Gowen... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3519 9547 3520 9495 3507 9496 3504 9500
3502 9501 3498 9505 3494 9499 3489 9500
3486 9501 3486 9506 3481 9506 3473 9510
3468 9517 3468 9548 3471 9551 3502 9553
FLASH FLOOD...RADAR INDICATED
$$
053 follow-up statements
351
WGUS74 KTSA 200155
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
855 PM CDT Mon May 19 2025
OKC061-077-121-200330-
/O.CON.KTSA.FF.W.0022.000000T0000Z-250520T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Pittsburg OK-
855 PM CDT Mon May 19 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR SOUTHERN HASKELL, LATIMER AND EAST CENTRAL PITTSBURG
COUNTIES...
At 855 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 5 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters reported extensive flash flooding
southeast of Wilburton.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Wilburton... Quinton...
Red Oak... Mccurtain...
Kinta... Robbers Cave State Park...
Damon... Lequire...
Higgins... Bengal...
Yanush... Mc Curtain...
Panola... Lewisville...
Gowen... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3519 9547 3520 9495 3507 9496 3504 9500
3502 9501 3498 9505 3494 9499 3489 9500
3486 9501 3486 9506 3481 9506 3473 9510
3468 9517 3468 9548 3471 9551 3502 9553
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
05453
WGUS54 KTSA 200307
FFWTSA
OKC061-077-121-200445-
/O.EXT.KTSA.FF.W.0022.000000T0000Z-250520T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1007 PM CDT Mon May 19 2025
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southern Haskell County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
East Central Pittsburg County in southeastern Oklahoma...
* Until 1145 PM CDT.
* At 1007 PM CDT, trained weather spotters reported thunderstorms
produced heavy rain across the warned area. Between 3 and 5 inches
of rain have fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Wilburton... Quinton...
Red Oak... Mccurtain...
Kinta... Robbers Cave State Park...
Damon... Lequire...
Higgins... Bengal...
Yanush... Mc Curtain...
Panola... Lewisville...
Gowen... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3519 9547 3520 9495 3507 9496 3504 9500
3502 9501 3498 9505 3494 9499 3489 9500
3486 9501 3486 9506 3481 9506 3473 9510
3468 9517 3468 9548 3471 9551 3502 9553
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
06433
WGUS74 KTSA 200436
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1136 PM CDT Mon May 19 2025
OKC061-077-121-200446-
/O.CAN.KTSA.FF.W.0022.000000T0000Z-250520T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Pittsburg OK-
1136 PM CDT Mon May 19 2025
...FLASH FLOOD WARNING FOR SOUTHERN HASKELL, LATIMER AND EAST
CENTRAL PITTSBURG COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3519 9547 3520 9495 3507 9496 3504 9500
3502 9501 3498 9505 3494 9499 3489 9500
3486 9501 3486 9506 3481 9506 3473 9510
3468 9517 3468 9548 3471 9551 3502 9553
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 6:22 PM CDT, 1 hour 7 minutes earlier. Its key messages:
- Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 6:22 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Mon May 19 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All
severe hazards are possible including large to very large hail
(2+ inches), tornadoes (potentially strong), and damaging
wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma
and northwest Arkansas. Flood Watch remains in effect until 7
AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through
the end of the week.
&&
.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025
Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.
With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.
Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025
Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.
&&
.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Mon May 19 2025
Scattered strong to severe thunderstorms are possible for all
terminals the next few hours, bringing large hail, high winds,
heavy rain, lightning, and even potentially a tornado. The most
likely impacts will be in northwest Arkansas. In general, storm
coverage will begin to wind down in a few hours across eastern
Oklahoma, then into northwest Arkansas in the early overnight
hours. No additional storms will occur once they clear out on
Tuesday.
Ceilings of 2-3 kft will develop during any storms, and again
overnight for some areas, especially in northwest Arkansas. Lower
visibility is also expected at times during storms but should lift
after storms diminish. Winds will be breezy out of the south
through the early overnight hours, then shift to west or northwest
into Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 77 54 83 / 70 0 0 10
FSM 67 80 56 87 / 90 10 0 0
MLC 63 79 56 86 / 80 0 0 0
BVO 56 76 49 80 / 80 0 0 10
FYV 61 76 52 83 / 100 20 0 10
BYV 62 75 53 79 / 90 20 0 10
MKO 62 75 54 82 / 90 0 0 10
MIO 60 73 50 76 / 90 20 0 10
F10 61 77 54 83 / 80 0 0 0
HHW 66 78 56 84 / 70 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
067>076.
AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...06Hazardous weather outlook, May 19, 5:24 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Mon May 19 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Mon May 19 2025
...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Elevated.
AREA...Mainly Southeast of Interstate 44.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread severe weather is expected to continue into tonight as
multiple rounds of thunderstorms impact the region. Large
instability and shear will support supercells capable of all
severe hazards, including potentially high impact severe hazards
such as very large hail, damaging wind gusts, and numerous
tornadoes.
Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region, especially to the southeast of
Interstate 44.
The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas later this evening and
overnight as a cold front moves through the region from northwest
to southeast.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY through SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms may also again
lead to heavy rainfall and flooding concerns for some locations.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 19, 6:12 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Mon May 19 2025
ARZ001-192345-
Benton AR-
612 PM CDT Mon May 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BENTON COUNTY
THROUGH 645 PM CDT...
At 612 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Bentonville, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Garfield... Northwest Arkansas Regional Air...
Hill Top... Highfill...
Vaughn... Bentonville...
Hiwasse... Pea Ridge...
Avoca... Miller...
Gateway... Bella Vista...
Centerton... Rogers...
This includes Interstate 49 between mile markers 84 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.
&&
LAT...LON 3623 9434 3637 9443 3650 9433 3650 9387
TIME...MOT...LOC 2312Z 218DEG 37KT 3638 9429
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, May 19, 6:45 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
645 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Gst 2 SW Wilburton 34.90N 95.33W
05/19/2025 M58 MPH Latimer OK Mesonet
Measured thunderstorm wind gust of 58 mph at
the Wilburton Mesonet.
&&
JDSLocal storm report, May 19, 6:51 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
651 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Hail 2 W Burbank 36.69N 96.77W
05/19/2025 M1.25 Inch Osage OK Public
&&
JDSLocal storm report, May 19, 6:58 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
658 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tstm Wnd Gst 1.2 WNW Webbers Falls 35.52N 95.15W
05/19/2025 M63 MPH Muskogee OK Mesonet
A measured thunderstorm wind gust occurred
at the Webbers Falls Mesonet.
&&
JDSLocal storm report, May 19, 7:21 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
721 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM Hail 1 E Spiro 35.24N 94.60W
05/19/2025 M1.00 Inch Le Flore OK Public
&&
JDSLocal storm report, May 19, 7:25 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
725 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tstm Wnd Gst Burbank 36.70N 96.73W
05/19/2025 M64 MPH Osage OK Trained Spotter
Trained spotter measured thunderstorm wind
gust to 64 mph at US highway 60 near
intersection with highway 11.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:12 PM CDT | Tornado Warning | TSA | Adair | 33 min |
| May 19, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| May 19, 7:17 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 1 more | 3 hr |
| May 19, 7:27 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 33 min |
| May 19, 7:34 PM CDT | Tornado Warning | TSA | LeFlore | 26 min |
| May 19, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 44 min |
| May 19, 8:00 PM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| May 19, 8:05 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| May 19, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 49 min |
| May 19, 8:15 PM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 3 hr |
| May 19, 8:22 PM CDT | Areal Flood Advisory | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 3 hr |
| May 19, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 19, 8:29 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 17 hr |
| May 19, 8:38 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| May 19, 8:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 42 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 28 min |
| May 19, 9:04 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 26 min |
| May 19, 9:08 PM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| May 19, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| May 19, 9:33 PM CDT | Special Weather Statement | TSA | Choctaw | 27 min |
| May 19, 9:54 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| May 19, 10:00 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| May 19, 11:14 PM CDT | Special Weather Statement | TSA | Choctaw | 31 min |
| May 19, 11:36 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, Pittsburg | 20 hr |
| May 19, 11:38 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 20 hr |
| May 19, 11:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
| May 20, 12:13 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 47 min |
| May 20, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 32 min |
| May 20, 12:49 AM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| May 20, 12:55 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 35 min |
| May 20, 12:58 AM CDT | Special Weather Statement | TSA | Haskell | 47 min |
| May 20, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 43 min |
| May 20, 1:24 AM CDT | Areal Flood Advisory | TSA | Latimer, McIntosh, Pittsburg, Pushmataha | 104 min |
| May 20, 1:30 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| May 20, 1:32 AM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| May 20, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 20 min |
| May 20, 2:08 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 18 hr |
| May 20, 3:08 AM CDT | Areal Flood Warning | TSA | Latimer, McIntosh, Pittsburg, Pushmataha | 8 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.